# SDR 180401

- Difficulty date: September 9, 2003
- Submitted: September 9, 2003
- Operation: Air carrier
- Aircraft: N104CQ
- Make and model: Saab SF340A
- Aircraft serial: 340A104
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 4507 ON TAKEOFF FROM CRW TO PIT ON 9/9/03 EXPERIENCED A CONFIGURATION WARNING ON TAKEOFF.  TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO GATE.  SUSPECT CONDITION LEVER BACKED OFF DURING ROLL AND CAUSED WARNING.
